Missouri Journal of Mathematical Sciences

Editorial

Terry Goodman

Full-text: Open access

Article information

Source
Missouri J. Math. Sci., Volume 21, Issue 2 (2009), 77.

Dates
First available in Project Euclid: 14 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1316027239

Digital Object Identifier
doi:10.35834/mjms/1316027239

Mathematical Reviews number (MathSciNet)
MR2291227

Citation

Goodman, Terry. Editorial. Missouri J. Math. Sci. 21 (2009), no. 2, 77. doi:10.35834/mjms/1316027239. https://projecteuclid.org/euclid.mjms/1316027239


Export citation